# SDR AALA200801281

- Difficulty date: May 12, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- Aircraft time: 51,483 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT RIGHT SIDE AFT CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT RIGHT SIDE AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
